# SDR AWXA200601543

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 54,621 hours, 24,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202300000
- Condition: Delaminated
- Location: Cargo Bay
- Part time: 54,621 hours, 24,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DELAMINATION ON FLOOR BOARD PANEL IN THE AFT CARGO COMPARTMENT NO 151 GF FLOOR PANEL NR 151 GF IN AFT CARGO COMPARTMENT WAS REPLACED IAW SRM A320 53-02-00, AND IRM 9701, REV F, AND DOUBLER WAS BONDED WITH CARD M2M53305, REV 5.
